# SDR AALA20011636

- Difficulty date: August 7, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1474
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUL - FOUND CRACK IN EXTERNAL SURFACE ATTACH ANGLE (LEFT SIDE AT CANTED STATION 1474) FUSELAGE TO VERTICAL STAB JOINER.  REPAIRED PER AARD 53-10-00-2 FIG 1 PAGES 1 AND 2.  (M)
